SIS model on homogeneous networks with threshold type delayed contact reduction

Liu Maoxing, Röst Gergely, Vas Gabriella: SIS model on homogeneous networks with threshold type delayed contact reduction.
Computers and Mathematics with Applications, 66 (9). pp. 1534-1546. ISSN 0898-1221 (2013)

[img]
Preview
Text
LiuRostVas_postprint.pdf - Accepted Version

Download (339kB) | Preview
Item Type: Article
Journal or Publication Title: Computers and Mathematics with Applications
Date: 2013
Volume: 66
Number: 9
Page Range: pp. 1534-1546
ISSN: 0898-1221
Publisher: Elsevier
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
Identification Number: 2201273
DOI id: https://doi.org/10.1016/j.camwa.2013.02.009
Date Deposited: 2014. Jan. 09. 11:04
Last Modified: 2018. Sep. 14. 16:13
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3900

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year